# SDR ASAA2024040648908

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N294AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64303
- Aircraft time: 18,853 hours, 5,874 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS OVER 25D & 29D INOP. GROUNDED - YES. REMOVED AND INSTALLED SERVICABLE EMERGENCY POWER SUPPY, OPS CK GOOD IW B737-900ER AMM 33-51-06-960-806.
